Thread: question about slin..
01-20-2006, 04:35 PM #1
question about slin..
i've done 6 unit of humalog and got really sick( hypoglicemia)
my question is why the day before i've done 5 units with no problem....(chest, biceps)
maybe because it was legs day....
today i've done 1 unit and i got hypo!!!!!!!???? ( once again on legs day)
do you think it's not a good idea to do insulin during legs workout?
or it's not for me?
thanks, mike ( sorry for my english, i come from quebec and i don't speak english everyday :P )
01-20-2006, 04:42 PM #2
How was your diet regimented around the slin shot? Also, how many grams fo carbs did you take per 1iu? What was your carb source??
01-20-2006, 05:28 PM #3Originally Posted by Jayhova16
very good questions and we need to know the answer's before we can find out what's wrong
but if you don't know what your doing with slin please don't use it, it can kill
01-20-2006, 05:28 PM #4Originally Posted by Jayhova16
after the gym 2 scoop of dextrose ( appr.60 grams) and 50 grams of whey.
and in the morning 3 or 4 scoop of oatmeal with each meal to keep sugar in my blood....
i dunno what's happened, maybe not enough carb before the gym.....
01-20-2006, 05:31 PM #5Originally Posted by METALMIKE
60 gram's of carb's is about right for 6iu slin but you might need more try 70 and see if you go hypo
it don't matter to much about the carb's before training but you do need another carb/pro meal after your shake
01-20-2006, 05:32 PM #6Originally Posted by METALMIKE
This may seem like a stupid question but when did you take your shot? Seems obvious but I have to ask, you never know.......................
01-20-2006, 05:35 PM #7Originally Posted by Jayhova16
yes and how did you shoot sub-q or IM ?
01-20-2006, 05:36 PM #8
it's the second time i use slin and i dont know why i have this shit....
maybe i'm scared and i panic.... i don't know....
how can i get hypo with 1 unit of slin and 60 grams of dex after the workout, and 30 minutes after , i take another meal white eggs with oatmeal, and between this , some dex,honey,.....
i think slin is not for me....
i'm trainning since 12 years,i'm 270 offseason, 230 onstage,not a newbie in gear but slin.... it's another thing..i don't understand
01-20-2006, 05:38 PM #9Originally Posted by Jayhova16
01-20-2006, 05:40 PM #10Originally Posted by stocky121
01-20-2006, 05:44 PM #11Originally Posted by METALMIKE
You're best bet is to take your perloaded slin pin with you to the gym. I shoot mine in the locker room but if you're not comfortable enough to do that then bring it with you and leave it in your car. Shoot it IM, as asked by Stocky, and drink you PWO shake in the car on your way home. Then about 45-60 minutes after the injection have a whole meal. Oats and egg whites are ok but I prefer very high glycemic carbs. That will help with your chances of goign hypo. Then repeat that same meal 60-90 minutes later when it's peaking.........
I had that same problem with feeling hypo and once I switched up my carb source I never felt it again.
01-20-2006, 05:45 PM #12Originally Posted by METALMIKE
Exactly so IM is your best. Quicker onset and you know better of when its peaking.
Does this mean that you were doing it Sub-Q?
01-20-2006, 05:54 PM #13Originally Posted by Jayhova16
I WILL TRY TO SHOOT ME IN THE GYM, BUT I'M AFFRAID NOW 2 TIMES HYPO, I REALLY DON'T WANT TO PASS AWAY..... DO YOU THINK THAT 1 UNIT CAN KILL SOMEBODY?
01-20-2006, 06:00 PM #14
Maybe this is related to how you measure it. Do me a favor and decribe how much you draw on what kind of needle. You obviously have a rgeat physique and I"m not trying to baby you here. But with Slin I take every precaution as possible sides are irreversible.
For example? 1cc slin pin or 1/2 cc slin pin???? What do you pull back to on the pin?? This may indeed be the culprit.
01-20-2006, 06:08 PM #15Originally Posted by Jayhova16
i think that when i'm doing legs, i'm burn more carb and my legs need more carbs than the slin and when the slin come in action, hypo occurs.....
think it's possible?
01-20-2006, 10:09 PM #16
The harder you train, the more chance there is of you experinecing hypoglycemia. Not only that, hypo also depends on how much nutrients you have had PWO, so if you haven't had enough carbs PWO then you are more than likely to start feeling sides of hypo. It also depends on how physical you have been throughout the day and how and what you have eaten throughout that day as well. All this plays with your BG levels therefore is the decider if hypo should occur or not. However, I am surprised that you got sides of only 6IU as that is usually a fairly low dose. Before I finish this, I'd like to say that training legs is what drains you the most IMO, so it could be just that you trained really hard that day as training legs really takes it out of you. So as you said, you may need more energy on legs days.
Last edited by Gear; 01-20-2006 at 10:11 PM.
01-21-2006, 05:55 AM #17
thank you for all your knowledge!
i will try another shoot today , it's back day.
i'll keep you update .......
01-21-2006, 09:10 PM #18
You look great.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)